| Model Number |
4.0PED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Extubate (2402)
| Date of Event |
08/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device had physical damage and the flange was broken.It was reported that during nursing procedure, the patient was restless and made a sudden movement and broke the left fin of the cannula.The customer reported that the patient required re-cannulation.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.